# SDR AALA20011924

- Difficulty date: September 27, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT TIE DOWN TRACK AT 1136 AND 1142.  REMOVED OLD TRACK AND INSTALLED NEW TIE DOWN TRACK SRM 51-01.  (M)
